# SDR USAA200606006

- Difficulty date: June 13, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 56,128 hours, 33,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3.5" L BY 1.4" W DELAMINATION AT OUTBD AFT UPPER SKIN AT NR 5 SLAT TRAILING EDGE.  REPAIRED PER EA 82529.
